Neurobion Extra Strength Pain Reliever Tablets - Acetaminophen - 30ct

Neurobion Extra Strength Pain Reliever Tablets - Acetaminophen - 30ct - image 1 of 3Neurobion Extra Strength Pain Reliever Tablets - Acetaminophen - 30ct - image 2 of 3Neurobion Extra Strength Pain Reliever Tablets - Acetaminophen - 30ct - image 3 of 3
Neurobion Extra Strength Pain Reliever Tablets - Acetaminophen - 30ct - image 1 of 3
$14.99When purchased online

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Extra-strength pain reliever tablets
  • Contains Acetaminophen
  • Good for headaches and pain relief
  • Helps maintain healthy hair and skin

Specifications

Suggested Age: 18 Years and Up

Health Facts: Contains Acetaminophen, Aspirin-Free, Contains Pain Reliever

Product Warning: Contains Acetaminophen, do not use if you are pregnant or nursing

Product Form: Tablet

Package Quantity: 30

Battery: No Battery Used

TCIN: 52466408
UPC: 014457132030
Item Number (DPCI): 094-01-0365
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

The Dolo Neurobion helps increase pain threshold and blood flow. Works best on headaches and joint pains, and prevents and treats Vitamin B12 deficiencies. Temporarily relieves minor aches and pains due to common cold, headache, back ache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, and temporarily reduces fever. Dolo is also known to improve metabolism and maintain healthy skin and hair. This strip contains 30 Dolo-Neurobion tablets.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen 500.0mg

Purpose

Pain reliever/fever reducer

Uses

TEMPORARILY RELIEVES MINOR ACHES AND PAINS DUE TO: THE COMMON COLD, HEADACHE, BACKACHE, MINOR PAIN OF ARTHRITIS, TOOTHACHE, MUSCULAR ACHES, PREMENSTRUAL AND MENSTRUAL CRAMPS, TEMPORARILY REDUCES FEVER

Other information

STORE BETWEEN 20°-25°C (68°-77°F)

Inactive ingredients

croscarmellose sodium, dicalcium phosphate fd&c yellow #5 lake*, hypromellose, magnesium stearate, microcrystalline cellulose, mineral oil, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid, talc, titanium dioxide. *this product contains fd&c yellow #5 lake (tartrazine) as a color additive.

Shipping details

Estimated ship dimensions: 4.14 inches length x 3.03 inches width x 1.57 inches height
Estimated ship weight: 0.11 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup. If purchased online with SNAP EBT, this item must be returned within 90 days of the date it was shipped, delivered by a Shipt shopper, or made ready for pickup. This 90-day return window is required by SNAP.
See the return policy for complete information.
4.5 out of 5 stars with 18 reviews
87% would recommend
8 recommendations
quality: 4.64 out of 5
value: 4.64 out of 5

nothing like Mexican version

1 out of 5 stars
Would not recommend
dizzle - 6 months ago
doesn't even work as well as regular Tylenol. the mexican version has vitamin b and another chemical in it. this pill and the mexican market version have the same name but are not the same. this one did absolutely nothing for me.
quality: 1 out of 5
value: 1 out of 5
Did you find this review helpful?

good pain reliever

5 out of 5 stars
OceanViewer - 1 year ago
works good...grerat for headaches
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?

Great pain relief

5 out of 5 stars
mAlex22 - 1 year ago
These pills really help when I have a headache or back pain. I only used maybe two brands, until now. I had never heard of this product until a friend introduced me to it. After a hard day's work he gave these for my back and shoulder aches. This will definitely be a regular in my medicine cabinet from now on.
value: 5 out of 5
quality: 5 out of 5
2 guests found this review helpful. Did you?

Same as Tylenol, and cheaper

5 out of 5 stars
Ripley - 1 year ago
This is your basic Tylenol (which is actually Acetaminophen) for a much better price. Works great. Thanks!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

keeps the headache away all day

5 out of 5 stars
Would recommend
Cromdawg - 3 years ago
quickest pain relief and long lasting
quality: 5 out of 5
value: 5 out of 5
9 guests found this review helpful. Did you?

Great product-got rid of my migraine

5 out of 5 stars
Would recommend
blue scholar - 3 years ago
Got rid of my migraine.
quality: 5 out of 5
value: 5 out of 5
6 guests found this review helpful. Did you?

Great

5 out of 5 stars
Would recommend
Reagan - 3 years ago
Great product. Works fast.
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?

Immediate relief

5 out of 5 stars
Would recommend
doug - 3 years ago
Immediate relief. Great product
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?

Favorite Acetaminophen

5 out of 5 stars
Would recommend
- 3 years ago
Great product. My family has been using this for years. It's the same Acetaminophen in most pain relievers, without the price tag of the brand name. Definitely recommend!
quality: 5 out of 5
value: 5 out of 5
4 guests found this review helpful. Did you?

Works!

5 out of 5 stars
Would recommend
beautybunny - 3 years ago
Great product for fever and cold! Have been using Neurobion products for YEARS!
quality: 5 out of 5
value: 5 out of 5
4 guests found this review helpful. Did you?

(no review title)

5 out of 5 stars
Would recommend
Very Good - 3 years ago
Works very well. Used to buy it in Mexico and I am glad to find it at Target!
quality: 5 out of 5
value: 5 out of 5
4 guests found this review helpful. Did you?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopTarget's Coronavirus ResponseSustainability & ESGPress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target CircleRedCardTarget AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramTwitterYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsDo Not Sell My Personal InformationInterest Based Ads